# SDR CALA2025042404195

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 74,871 hours, 13,124 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 201280123
- Part serial: 1452
- Condition: Contaminated
- Location: Lt Fuel Cell
- Part time: 15,394 hours, 2,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FUEL GAUGE ERATTIC IN FLIGHT. WENT BLANK 3 TIMES. EICAS FUE L CONFIG SEVERAL TIMES.AS PER INBOUND FLT CREW ERRATIC DIPS IN L/H FUEL QTY OF 2500-3000 PNDS AND THEN FUEL L/H QTY BLANKING OUT, ALSO FUEL TEMP AND TOTAL FUEL QTY BLNAKED OUT CALCULATED FUEL BURN ON PROG PG REFLECTED FAULT. PEFORMED FQIS SYS TEST OPS CHECK GOOD AND NO PRESENT FAULTS. FLT LEG FAULT SHOWED LM TU 13 OPEN LOZ OR HIZ WIRE AO3, LM TU 6 CONTAMINATED AO9, LM TU 5 CONTAMINATED AO1, LM TU 3 CONTAMINATED AO3. FUEL QTY AND ALL INDICTIONS CAME BACK AT LOWER TANK FUEL QTY. FAULT HISTORY SHOWS LT TANK UNITS 13,6,5,3 WITH FAULTS. R & R LT MAIN TANK UNITS 13,6,5,3 IAW AMM 28 -41-01. OPS CHECKED GOOD IAW AMM 28-41-715-001-002.
